# SDR TWRA9909

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 65B822154
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' INSPECTION, FOUND THE FORCE LIMITER ROD CONNECTING THE L/R AILERON PROGRAMMER CRACKED (TWO PLACES).  REMOVED AND REPLACED ROD ASSY.  (M)
